Alert archive / California / Wind Advisories in 2011

Wind Advisory 5, NWS Los Angeles, CA

January 17, 2011

NWS Los Angeles, CA issued this wind advisory at Jan 17, 2011, 4:37 PM PST. It took effect at Jan 17, 2011, 6:00 PM PST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jan 17, 2011, 4:37 PM PST (00:37 UTC)
In effect from
Jan 17, 2011, 6:00 PM PST
Expired
Jan 18, 2011, 3:00 AM PST
In force
9 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

279 
WWUS76 KLOX 180037
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
437 PM PST MON JAN 17 2011

...GUSTY WINDS EXPECTED ACROSS THE MOUNTAINS OF SANTA BARBARA COUNTY...

.A VERY STRONG NORTHERLY SURFACE GRADIENT HAS DEVELOPED BETWEEN
SANTA BARBARA AND BAKERSFIELD THIS AFTERNOON. THIS WILL CAUSE
LOCALIZED GUSTY WINDS THROUGH THE PASSES AND CANYONS OF THE SANTA
YNEZ MOUNTAIN RANGE...LIKELY AFFECTING THE HILLS ABOVE AND NEAR
MONTEICITO THROUGH THE OVERNIGHT HOURS. THERE COULD BE SOME
ISOLATED GUSTS TO AROUND 60 MPH.

CAZ052-180900-
/O.NEW.KLOX.WI.Y.0005.110118T0200Z-110118T1100Z/
SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
437 PM PST MON JAN 17 2011

...WIND ADVISORY IN EFFECT UNTIL 3 AM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST TUESDAY. 


* TIMING:GUSTY NORTH TO NORTHEAST WINDS WILL INCREASE THIS EVENING
  AND PERSIST THROUGH EARLY TUESDAY MORNING.

* WINDS:NORTH TO NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 50
  MPH. ISOLATED GUSTS TO 60 MPH WILL BE POSSIBLE. STRONGEST WINDS
  WILL OCCUR ACROSS THE SANTA YNEZ RANGE...INCLUDING THE HILLS
  ABOVE MONTECITO.

* IMPACTS: MAJOR ROADWAYS THAT MAY BE AFFECTED INCLUDE HIGHWAY 154.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ039-180900-
/O.NEW.KLOX.WI.Y.0005.110118T0200Z-110118T1100Z/
SANTA BARBARA COUNTY SOUTH COAST-
INCLUDING...SANTA BARBARA...MONTECITO...CARPINTERIA
437 PM PST MON JAN 17 2011

...WIND ADVISORY IN EFFECT UNTIL 3 AM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST TUESDAY. 


* TIMING:GUSTY NORTH TO NORTHEAST WINDS WILL INCREASE THIS EVENING AND
  PERSIST THROUGH EARLY TUESDAY MORNING.

* WINDS:NORTH TO NORTHEAST WINDS 15 TO 30 MPH WITH GUSTS TO 40
  MPH. STRONGEST WINDS WILL OCCUR ACROSS THE SANTA YNEZ  RANGE...INCLUDING
  THE HILLS ABOVE MONTECITO AS WELL AS THE PASSES AND CANYONS

* IMPACTS: MAJOR ROADWAYS THAT MAY BE AFFECTED INCLUDE HIGHWAY 101...154
  AND 192 THROUGH THE MONTECITO AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

KAPLAN
3 follow-up statements
961 
WWUS76 KLOX 180041 CCA
NPWLOX

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
440 PM PST MON JAN 17 2011

...GUSTY WINDS EXPECTED ACROSS THE MOUNTAINS OF SANTA BARBARA COUNTY...

.A VERY STRONG NORTHERLY SURFACE GRADIENT HAS DEVELOPED BETWEEN
SANTA BARBARA AND BAKERSFIELD THIS AFTERNOON. THIS WILL CAUSE
LOCALIZED GUSTY WINDS THROUGH THE PASSES AND CANYONS OF THE SANTA
YNEZ MOUNTAIN RANGE...LIKELY AFFECTING THE HILLS ABOVE AND NEAR
MONTECITO THROUGH THE OVERNIGHT HOURS. THERE COULD BE SOME
ISOLATED GUSTS TO AROUND 60 MPH.

CAZ052-180915-
/O.COR.KLOX.WI.Y.0005.110118T0200Z-110118T1100Z/
SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
440 PM PST MON JAN 17 2011

...WIND ADVISORY IN EFFECT FROM 6 PM PST UNTIL 3 AM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST TUESDAY. 


* TIMING:GUSTY NORTH TO NORTHEAST WINDS WILL INCREASE THIS EVENING
  AND PERSIST THROUGH EARLY TUESDAY MORNING.

* WINDS:NORTH TO NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 50
  MPH. ISOLATED GUSTS TO 60 MPH WILL BE POSSIBLE. STRONGEST WINDS
  WILL OCCUR ACROSS THE SANTA YNEZ RANGE...INCLUDING THE HILLS
  ABOVE MONTECITO.

* IMPACTS: MAJOR ROADWAYS THAT MAY BE AFFECTED INCLUDE HIGHWAY 154.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ039-180915-
/O.COR.KLOX.WI.Y.0005.110118T0200Z-110118T1100Z/
SANTA BARBARA COUNTY SOUTH COAST-
INCLUDING...SANTA BARBARA...MONTECITO...CARPINTERIA
440 PM PST MON JAN 17 2011

...WIND ADVISORY IN EFFECT FROM 6 PM PST UNTIL 3 AM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST TUESDAY. 


* TIMING:GUSTY NORTH TO NORTHEAST WINDS WILL INCREASE THIS EVENING AND
  PERSIST THROUGH EARLY TUESDAY MORNING.

* WINDS:NORTH TO NORTHEAST WINDS 15 TO 30 MPH WITH GUSTS TO 40
  MPH. STRONGEST WINDS WILL OCCUR ACROSS THE SANTA YNEZ  RANGE...INCLUDING
  THE HILLS ABOVE MONTECITO AS WELL AS THE PASSES AND CANYONS

* IMPACTS: MAJOR ROADWAYS THAT MAY BE AFFECTED INCLUDE HIGHWAY 101...154
  AND 192 THROUGH THE MONTECITO AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

KAPLAN
398 
WWUS76 KLOX 180200
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
600 PM PST MON JAN 17 2011

...LOCAL DAMAGING WINDS POSSIBLE ACROSS THE SANTA YNEZ MOUNTAIN
RANGE...ESPECIALLY THE HILLS ABOVE MONTECITO...

.A VERY STRONG NORTHERLY SURFACE GRADIENT HAS DEVELOPED BETWEEN
SANTA BARBARA AND BAKERSFIELD THIS EVENING. ALTHOUGH WINDS WILL
NOT BE WIDESPREAD IN NATURE...THE HILLS ABOVE MONTECITO WILL
LIKELY EXPERIENCE SEVERAL HOURS OF WIND GUSTS TO 65 MPH THIS
EVENING AND THROUGH THE OVERNIGHT HOURS. WIND GUSTS TO 40 MPH WILL
LIKELY AFFECT THE PASSES AND CANYONS NEAR GAVIOTA AS WELL AS
PORTIONS OF THE CITY OF MONTECITO.

CAZ052-181100-
/O.UPG.KLOX.WI.Y.0005.000000T0000Z-110118T1100Z/
/O.NEW.KLOX.HW.W.0001.110118T0200Z-110118T1100Z/
SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
600 PM PST MON JAN 17 2011

...HIGH WIND WARNING IN EFFECT UNTIL 3 AM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 3 AM PST TUESDAY.
THE WIND ADVISORY IS NO LONGER IN EFFECT. 


* TIMING:GUSTY NORTH TO NORTHEAST WINDS WILL INCREASE THIS 
  EVENING AND PERSIST THROUGH EARLY TUESDAY MORNING. 

* WINDS:NORTH TO NORTHEAST WINDS 25 TO 40 MPH WITH GUSTS TO 65
  MPH. STRONGEST WINDS WILL OCCUR ACROSS THE SANTA YNEZ
  RANGE...INCLUDING THE HILLS ABOVE MONTECITO.

* IMPACTS: MAJOR ROADWAYS THAT MAY BE AFFECTED INCLUDE HIGHWAY 154
  AND TO AREAS ABOVE HIGHWAY 192.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

CAZ039-181100-
/O.CON.KLOX.WI.Y.0005.000000T0000Z-110118T1100Z/
SANTA BARBARA COUNTY SOUTH COAST-
INCLUDING...SANTA BARBARA...MONTECITO...CARPINTERIA
600 PM PST MON JAN 17 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY. 

* TIMING:GUSTY NORTH TO NORTHEAST WINDS WILL INCREASE THIS 
  EVENING AND PERSIST THROUGH EARLY TUESDAY MORNING. 

* WINDS:NORTH TO NORTHEAST WINDS 15 TO 30 MPH WITH GUSTS TO 40 
  MPH. STRONGEST WINDS WILL OCCUR ACROSS THE SANTA YNEZ RANGE... 
  INCLUDING THE HILLS ABOVE MONTECITO AS WELL AS THE PASSES AND 
  CANYONS NEAR GAVIOTA. 

* IMPACTS: MAJOR ROADWAYS THAT MAY BE AFFECTED INCLUDE HIGHWAY 
  101...154 AND 192 THROUGH THE MONTECITO AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

KAPLAN
330 
WWUS76 KLOX 181053
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
253 AM PST TUE JAN 18 2011

...HIGH WIND WARNINGS WILL BE ALLOWED TO EXPIRE...

.THE LATEST SURFACE OBSERVATIONS ACROSS SOUTHERN SANTA BARBARA
COUNTY INDICATED THE GUSTY NORTH TO NORTHEAST WINDS HAD
DIMINISHED. THEREFORE...THE HIGH WIND WARNINGS WILL BE ALLOWED TO
EXPIRE. 

CAZ052-181200-
/O.EXP.KLOX.HW.W.0001.000000T0000Z-110118T1100Z/
SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
253 AM PST TUE JAN 18 2011

...HIGH WIND WARNING WILL EXPIRE AT 3 AM PST EARLY THIS MORNING...

THE HIGH WIND WARNING WILL EXPIRE AT 3 AM PST EARLY THIS MORNING.

$$

CAZ039-181200-
/O.EXP.KLOX.WI.Y.0005.000000T0000Z-110118T1100Z/
SANTA BARBARA COUNTY SOUTH COAST-
INCLUDING...SANTA BARBARA...MONTECITO...CARPINTERIA
253 AM PST TUE JAN 18 2011

...WIND ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS MORNING...

THE WIND ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS MORNING. 

$$

RAT

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Jan 17, 3:30 PM PST, 1 hour 7 minutes earlier.

Area forecast discussion, Jan 17, 3:30 PM PST, 1 hour 7 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
330 PM PST MON JAN 17 2011

.SYNOPSIS...
THE OFFSHORE FLOW WILL WEAKEN ON TUESDAY WITH A SLIGHT COOL DOWN. A
TROUGH OF LOW PRESSURE WILL MOVE INTO THE ROCKY MOUNTAIN
REGION...BRINGING A SHARP COOL DOWN AND GUSTY NORTHERLY WINDS ON
WEDNESDAY. SURFACE HIGH PRESSURE AREA IS SLATED TO MOVE INTO THE
GREAT BASIN ON THURSDAY AND LAUNCH GUSTY OFFSHORE WINDS INTO THE
REGION. THE REST OF THE WEEK...COOLER AIR WILL KEEP THE TEMPERATURES
CIRCLING THE SEASONAL NORMALS.

&&

.SHORT TERM (TODAY-THURSDAY)...
WARMEST DAY OF THE PAST SEVEN DAYS TODAY...AS A STRONG 587DM RIDGE
ALOFT MOVED OVER CALIFORNIA FROM THE SOUTHWEST...AND STRONG
NORTH-NORTHEAST GRADIENTS PEAKED. ALL THE COASTAL VALLEYS APPROACHED
90 TODAY...FROM SANTA YNEZ TO SAN GABRIEL...AND BELIEVE IT OR NOT A
FEW RECORDS ARE THREATENED.

STRONG NORTHERLY GRADIENTS WILL PERSIST TONIGHT...BUT SHOULD BE
WEAKER THAN LAST NIGHT. COUPLING THAT WITH WEAK WINDS ALOFT AS THE
RIDGE STARTS TO RETREAT TO THE WEST...DECIDED TO KEEP FORECAST WIND
ADVISORY-FREE. THE MONTECITO HILLS WILL HAVE THE BEST SHOT OF
ANYTHING TONIGHT...AND WILL NOT BE SURPRISED IF THEY END UP NEEDING
AN ADVISORY...ESPECIALLY WITH THE SBA-BFL GRAD STILL HOVERING AROUND
-9MB.

TUESDAY WILL BE A TRICKY TRANSITION DAY...AS THE RIDGE WEAKENS AND
MOVES TO THE WEST...AND NORTHEAST GRADIENTS TURN SLIGHTLY ONSHORE IN
THE AFTERNOON. MEANWHILE...A LOW PRESSURE SYSTEM WILL DROP INTO THE
ROCKY MOUNTAIN REGION AND BRING A COOLER AIRMASS TO CALIFORNIA BY
THE AFTERNOON. EXPECTING TUE TO START OFF SIMILAR TO TODAY...BUT
WITH THE HIGH TEMPERATURES OCCURRING A COUPLE OF HOURS
EARLIER...WITH MORE NOTICEABLE COOLING BY LATE AFTERNOON.

AN INSIDE TRACKING SYSTEM SWOOPS THROUGH TUE NIGHT INTO WED...HIGH
PRESSURE TO THE NORTH COUPLED WITH DECENT WINDS ALOFT WILL BRING
ANOTHER ROUND OF GUSTY NORTHERLY WINDS...SIMILAR TO LAST NIGHT.
EXPECTED THE NEED FOR WIND ADVISORIES OVER ALL THE MOUNTAINS AND THE
SBA SOUTH COAST AT THE VERY LEAST. THE AIRMASS SHOULD COOL AS WELL
AS THICKS FALL...AND TEMPERATURES LOOK TO DROP TO MORE NORMAL
CONDITIONS. CURRENT FORECAST MAY END UP BEING A BIT TOO COOL IF THE
SYSTEM TRACKS A LITTLE BIT MORE TO THE EAST.

COLD AIR BEHIND THE AFOREMENTIONED SYSTEM WILL SETTLE INTO THE GREAT
BASIN WEDNESDAY NIGHT...AND SET THE STAGE FOR A MODERATE SANTA ANA
EVENT INTO THURSDAY. EXPECTING WIDESPREAD WIND ADVISORIES FOR LA/VTU
COUNTY. TEMPERATURES SHOULD STAY FAIRLY SIMILAR TO WED ON THE
COASTAL SIDE OF THE MOUNTAINS...WITH A GOOD 5-10 DEGREE DROP OVER
THE MOUNTAINS AND INTERIOR VALLEYS.

.LONG TERM (FRIDAY-MONDAY)...
ANOTHER WEAK SYSTEM NIPPING AT THE HEELS OF THE PREVIOUS ONE WILL
MOVE THROUGH THE AREA BY SATURDAY. THIS WILL QUICKLY KILL THE
OFFSHORE FLOW FROM THURSDAY...AND SHOULD EVEN BRING SOME MUCH
DELAYED ONSHORE GRADS AND BELOW NORMAL TEMPERATURES BY THE WEEKEND.
ALTHOUGH THIS SYSTEM WILL TRACK FURTHER WEST THAN THE OTHER...NO
PRECIP IS EXPECTED AT THIS TIME...BUT CERTAINLY NOT OUT OF THE
QUESTION. TEMPERATURES SHOULD START TO REBOUND EARLY NEXT WEEK.

&&

.AVIATION...17/2330Z.
CAVU CONDITIONS WILL CONTINUE THROUGH TUESDAY. A CONTINUED MODERATE
NORTHERLY PRESSURE GRADIENT MAY CAUSE OCCASIONAL LOW LEVEL WIND
SHEAR AND UDDF AT KSBA...KBUR AND KVNY.

KLAX...HIGH CONFIDENCE IN CAVU CONDITIONS THROUGH TUESDAY.

KBUR...HIGH CONFIDENCE IN CAVU CONDITIONS THROUGH TUESDAY.
OCCASIONAL LOW LEVEL WIND SHEAR AND UDDF.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).
HIGH RIP CURRENT RISK (SEE LAXSRFLOX).

&&

PUBLIC...KITTELL
AVIATION...KAPLAN
SYNOPSIS...SETO

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Jan 17, 1:37 PM PST, 3 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
137 PM PST MON JAN 17 2011

CAZ034>041-044>046-051>054-059-087-088-547-548-181400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
137 PM PST MON JAN 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

BREEZY NORTH TO NORTHEAST WINDS WILL AFFECT THE FAVORED PASSES AND
CANYONS THROUGH TONIGHT...CREATING LOCAL DRIVING HAZARDS FOR
MOTORISTS.

.DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

A LARGE SWELL FROM THE WEST NORTHWEST WILL INCREASE THE SURF ON
TUESDAY RESULTING IN A HIGH RISK OF RIP CURRENTS. THE SURF WILL
INCREASE FURTHER TUESDAY NIGHT AND A HIGH SURF ADVISORY
WILL LIKELY BE ISSUED IN THE NEXT 12 HOURS.

BREEZY NORTH TO NORTHEAST WINDS WILL AFFECT THE FAVORED PASSES AND
CANYONS TUESDAY MORNING...CREATING LOCAL DRIVING HAZARDS FOR
MOTORISTS.STRONG NORTHEAST WINDS ARE EXPECTED NEAR MONTECITO TUESDAY
NIGHT INTO WEDNESDAY. THESE WINDS WILL THEN SHIFT TO LOS ANGELES AND
VENTURA COUNTIES WEDNESDAY NIGHT INTO THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

SWEET

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 17, 6:00 PM PSTHigh Wind WarningLOX9 hr
Jan 18, 12:25 PM PSTCoastal Flood StatementLOX46 hr
Jan 18, 12:25 PM PSTHigh Surf AdvisoryLOX46 hr
Jan 18, 2:31 PM PSTHigh Wind WatchLOXLos Angeles13 hr
Jan 18, 2:31 PM PSTWind AdvisoryLOXLos Angeles31 hr

Nearby

Wind Advisories in California, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.